# SDR 0501209851

- Difficulty date: August 2, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 69,716 hours, 71,757 cycles
- System (JASC): 2760 · Drag Control System
- Part: Link Assy
- Condition: Binding
- Location: Lt Spoiler
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT ROLLED LEFT ON TAKEOFF.  AILERON TRIM WAS SET AT ZERO AND CREW HAD TO INPUT EXCESSIVE RIGHT TRIM TO MAINTAIN LEVEL FLIGHT.  INCREASING RIGHT TRIM REQUIRED FOR EACH STAGE OF REMAINDER OR FLIGHT.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT DTW AND MAINTENANCE FOUND THAT THE LEFT INBOARD SPOILER PANEL WOULD NOT RETRACT FULLY.  A BOLT ON THE SPOILER ACTUATOR LEVER LINK ASSEMBLY WAS FOUND TO BE BINDING IN THE OFF STOP POSITION.  RETORQUING THE LINK ATTACH NUT ALLOWED PROPER OPERATION AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER ALL CHECKS WERE SATISFACTORY.
